# SDR DALA2023032702334

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 3,355 hours, 1,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT (UPPER) INOP. FOUND POWER TERMINAL BROKEN OFF. WILL REQ NEW LIGHT ASSY (WIP KKERR 441219). R/R LH OVERWING EMERGENCY EXIT DOOR MARKER LIGHT IAW A220 33-52. OPS CHECK GOOD. A/C OK FOR SERVICE. (LP# 9852436)
